# SDR REXA2013062401249

- Difficulty date: June 24, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Overheated
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

2500 FT ON APPROACH,  BOTH PILOTS SUDDENLY SMELLED AND SAW SMOKE. DECLARED AN EMERGENCY WHILE CONTINUING APPROACH.  ON LANDING,  THEY EXECUTED EMERGENCY NON-NORMAL AND CHECKED THE ECS SYNOPTIC PAGE.  FOUND LT PACK HAD POSTED A FAILED AUTO SHUTDOWN MESSAGE AND PACK WAS SHOWING A TEMP OF 99 DEGREES. ON GROUND SCANNED THE ACFT AND DID NOT FIND ANY HEAT SOURCES.   SMOKE STARTED TO DISSIPATE ONCE LEFT PACK WAS SHUTDOWN.
